# SDR CALA2011111400729

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 54,105 hours, 11,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE OZONE ENCOUNTER NO EICAS MESSAGES NO ABNORMAL AT 38,000 GOING THROUGH CLOUDS SUDDEN ACRID SMELL ENTERED ENTIRE COCKPIT/CABIN LASTING 2-4 MINUTES NO SIGNS OF FIRE BUT FOG LIKE PERMA INSPECTED AIRCRAFT INTERIOR FOUND NO DEFECTS.  INSPECTED INLETS AND EXHAUST OF BOTH ENGINES NO DEFECTS.  AFTER INSPECTING ENTIRE A/C SUSPECT POSSIBLE ENCOUNTER WITH VOLCANIC ASH DUE TO ACRID SMELL.  PERFORMED VOLCANIC ASH CONDITION INSPECTION.  NO DEFECTS NOTED AS PER 05-51-31-201, SMOKE QUESTIONER FAXED TO APPR DEP.
